EconPapers    
Economics at your fingertips  
 

A Value for Continuously-Many-Choice Cooperative Games

Chih-Ru Hsiao ()

International Journal of Game Theory, 1995, vol. 24, issue 3, 273-92

Abstract: We extend a multi-choice cooperative game to a continuously-many-choice cooperative game. The set of all continuously-many-choice cooperative games is isomorphic to the set of all cooperative fuzzy games. A continuously-many-choice cooperative game and a cooperative fuzzy game have different physical interpretations. We define a value for the continuously-many-choice cooperative game and show that the value for the continuously-many-choice cooperative game has most properties as the traditional Shapley value does. Also, we give a probabilistic interpretation for the value. The probabilistic interpretation reveals some interesting properties of the value. Finally, we discuss the uniqueness of the value.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:24:y:1995:i:3:p:273-92

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:24:y:1995:i:3:p:273-92